Nilpotent and recursive flows.

Benno Fuchssteiner; Mauro Lo Schiavo

Manuscripta mathematica (1993)

  • Volume: 79, Issue: 1, page 27-48
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Fuchssteiner, Benno, and Lo Schiavo, Mauro. "Nilpotent and recursive flows.." Manuscripta mathematica 79.1 (1993): 27-48. <>.

author = {Fuchssteiner, Benno, Lo Schiavo, Mauro},
journal = {Manuscripta mathematica},
keywords = {flows; variation of constants; infinite dimensional manifolds; evolution equations},
number = {1},
pages = {27-48},
title = {Nilpotent and recursive flows.},
url = {},
volume = {79},
year = {1993},

AU - Fuchssteiner, Benno
AU - Lo Schiavo, Mauro
TI - Nilpotent and recursive flows.
JO - Manuscripta mathematica
PY - 1993
VL - 79
IS - 1
SP - 27
EP - 48
KW - flows; variation of constants; infinite dimensional manifolds; evolution equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.